I am on lexapro 10 mg and have been for the passed 3 weeks. The passed couple of days I have been waking up nervous every morning with terrible nausea. I cannot eat and have to force myself to. I have lost so much weight (118 down to 104) and dont know what to do about this. Anyone else having this similar problem?
I am not on lexapro. I am on abilify and a few other meds. I relate to the morning sickness. Years ago when I tried paxil, the sleepiness and nausea hit me 6 hours later. So I adjusted the time I took it to 4 PM. That way by the time it hit me I was sleeping through it.
The woeight loss I've been dealing with as well due to health problems, high thyroid meds and anxiety. I'm 110...thank goodness its holding since begining abilify.
The lexapro didn't agree with me. But I think that was because he started me out to high a dose.
So, did your morning sickness just begin with starting the lexapro?
No my morning sickness began days prior to taking lexapro. I am not pregnant so that is ruled out. I did have a change in diet right before I got panic attacks. I started eating dairy. I was completely vegan before my panic attacks then started adding dairy to my diet. I heard dairy can affect people in different ways. I could be allergic and it sets off my anxiety and gives me nausea. I dont know if thats it though. I started gradually taking my lexapro at earlier times. That has definitely helped me with sleep. My nausea was almost non existent this morning. This is the first time in about a week that I have felt good. My nausea went away for quite a few days and then it came back in full force. This morning I am getting blood work done so I couldnt eat past 9 pm last night. I have also been eating vegan for the passed 2 days so that may have helped. I am going to ask my doctor and see if that is a culprit. I also have to go to the allergist because my allergies are horrible. I am getting a full thyroid test this morning to see if my thyroid may be to blame for a lot of the anxiety and other things I am feeling. Hopefully this will get better!
I too trid watching my diet when that was going on. I still think wheat is a problem for me. But (the nausea) it comes and goes so I don't know anymore.
I'm so glad you are feeling better. Let me know how your doc appointment turns out, and if your nausea returns.
Well my doctors appointment went well. They took my blood all like 5 viles of it or something like that. They did a full thyroid blood panel as well as my iron, calcium, liver, kidney, cholesterol and he also had a celiacs panel done. I also should find out from an allergist if I have a dairy allergy. I was able to eat when I came home and actually felt real hunger, not this "my stomach hurts and I cant eat a thing" type of stomach pang. But I noticed, after I took my lexapro today I had a weird feeling. I got a weird burning sensation in my chest and funny feeling in my stomach and then a weird taste in the back of my mouth and the back of my mouth feels scratchy. I think my dry mouth from the lexapro also causes it but this scratchy and weird taste in the back of my mouth annoys me. Its one thing after another! I am beginning to feel like a hypochondiac.
I know what you mean about "feeling hunger". When I was first getting sick (2years ago!) I went through many odd changes. One thing was- allergies I didn't have before. Especially to foods. Anxiety I never had and numerous digestive problems. Its been a long road but boy do I listen to my body now. I dont think you are making it up. It's real and you need to get to the bottom of it. Especially if you're loosing weight.
Mine ended up being a combo of thyroid and cysts on my ovaries. It caused me a world of trouble but I'm coming out of it now.
Well my nausea has been gone for a few days. I took dairy out of my diet. That may have caused it. I am also taking nexium every morning now an hour before meals so that might help the problem as well. As for the blood tests, stand by for those!